# SDR ASAA11510063

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,087 hours, 4,101 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB FL350 WITH WING ANTI ICE OFF THE RIGHT BLEED TRIP ILLUMINATED.  WENT OUT AFTER RESET.  ACCOMPLISHED FIM TASK 36 10 00 810 801 NO FAULTS NOTED.  PERFORMED GROUND VERIFICATION TEST PER FIM TASK 36 10 00 810 801 GROUND VERIFICATION SUCCESSFUL.  NO FAULTS DETERMINED TO BE INTERMITTENT.
